# SDR DALA2021091305441

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 18,634 hours, 2,325 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7100 · Powerplant System
- Part: Skin
- Condition: Perforated
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 PERFORATION ON INTERNAL SKIN OUTBOARD FAN COWL LOC. FWD LOWER POSITION ON ENGINE 2. CORRECTIVE ACTION: REPAIRED INTERNAL SKIN OUTBOARD FAN COWL LOC. FWD LOWER POSITION ON ENGINE 2, AS PER ER/A 593877-14 PRI REV 0. AND ROHR SRM54-20-00 REPAIR 3. (1943420)
